Quantizations of linear self-maps of R2

Weickert Brendan: Quantizations of linear self-maps of R2. In: Acta scientiarum mathematicarum, (69) 3-4. pp. 619-631. (2003)

[thumbnail of math_069_numb_003_004_619-631.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2003
Volume: 69
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 619-631
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38668/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 631. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 12:50
URI: http://acta.bibl.u-szeged.hu/id/eprint/15991

Actions (login required)

View Item View Item